# SDR MWEA96088

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Aft Accessory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCESSORY VENTRAL STAIRWAY JAMB ON LT SIDE STA 1121 SKIN AND STRUCTURE HAS MODERATE CORROSION.  INSTALLED REPAIR IAW SRM 53-01 FIG 4 SHT 3.
